| Model Number |
PCF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign objects inside of the air/water cylinder, tube, and the jet tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was confirmed - however, the foreign material in the air/water cylinder, air/water channel, and auxiliary water channel was unable to be further specified.Moreover, no physical damage of the device was confirmed where the foreign material had remained, nor was any obvious deviation of reprocessing.Therefore, the cause of the remaining foreign material could not be presumed from the obtained information.The events can be detected and prevented in accordance with the following instructions for use (ifu): ifu states that detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.